Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2013, 6:17 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 6:17 PM MDT (00:17 UTC)
- Expired
- Jul 19, 2013, 8:15 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mora County, NM, San Miguel County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2282 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103 WGUS55 KABQ 200017 FFWABQ NMC033-047-200215- /O.NEW.KABQ.FF.W.0023.130720T0017Z-130720T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 617 PM MDT FRI JUL 19 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN MORA COUNTY IN NORTHEAST NEW MEXICO EXTREME NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 815 PM MDT * AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS BETWEEN GASCON TO MORA TO THE BLACK LAKE AREA. CELLS HAVE BEEN ONGOING IN THAT AREA FOR AWHILE AND EXPECT A TOTAL OF 1 TO 2 INCHES OF RAINFALL BEFORE THE CELLS DISSIPATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3625 10532 3617 10509 3569 10540 3583 10563 $$ 50
2 follow-up statements
864 WGUS75 KABQ 200043 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 643 PM MDT FRI JUL 19 2013 NMC033-047-200215- /O.CON.KABQ.FF.W.0023.000000T0000Z-130720T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN MIGUEL-MORA- 643 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR WESTERN MORA AND EXTREME NORTHWESTERN SAN MIGUEL COUNTIES... AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES WEST OF SAN IGNACIO TO TIERRA MONTE...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF MORA TO 10 MILES SOUTH OF MORA. THE STORMS PRODUCING VERY HEAVY RAIN WERE MOVING TOWARDS THE SOUTHWEST AT 14 MPH. LOCATIONS IMPACTED INCLUDE... MORPHY LAKE STATE PARK... COYOTE CREEK STATE PARK... LEDOUX... LA CUEVA... HOLMAN... GASCON... CLEVELAND... CHACON... PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS EXPECTED. && LAT...LON 3625 10532 3617 10509 3569 10540 3583 10563 $$ 50
790 WGUS75 KABQ 200126 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 726 PM MDT FRI JUL 19 2013 NMC033-047-200215- /O.CON.KABQ.FF.W.0023.000000T0000Z-130720T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN MIGUEL-MORA- 726 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR WESTERN MORA AND EXTREME NORTHWESTERN SAN MIGUEL COUNTIES... AT 721 PM MDT...FLASH FLOODING STILL POSSIBLE NEAR GASCON...MORA... ROCIADA AND HOLMAN ALTHOUGH THE MOST INTENSE STORMS HAVE MOVED OUT OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF A TENTH TO TWO TENTHS ARE POSSIBLE IN THE WARNED AREA. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3625 10532 3617 10509 3569 10540 3583 10563 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:56 PM MDT, 21 minutes earlier.
Area forecast discussion, Jul 19, 5:56 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 PM MDT FRI JUL 19 2013 .AVIATION... 00Z TAF CYCLE SCT TO NMRS TS/SHRA SHOULD CONTINUE THROUGH THE EVENING ALONG AND W OF THE CENTRAL MT CHAIN...AND ALSO ACROSS THE NE QUARTER OF THE STATE. STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND COPIOUS HAIL WITH MT OBSCURATION. ACTIVITY IS FORECAST TO TAPER OFF TO ISOLD AFT MIDNIGHT. ANOTHER ROUND OF SCT-NMRS STORMS IS EXPECTED SUNDAY AFTN AND EVENING...WITH THE POTENTIAL FOR MORE HEAVY RAIN AND HAIL. WITH THE 500 MB HIGH PRESSURE CENTER OVER NV...THE CONVECTION SHOULD CONTINUE TO TRACK TOWARD THE S AND SW ACROSS NM. 44 && .PREV DISCUSSION...258 PM MDT FRI JUL 19 2013... ROBUST ROUND OF THUNDERSTORMS ON THE UPTREND AS OF 3PM...MOVING WSW FROM THE NORTHERN MOUNTAINS AND NE HIGHLANDS/PLAINS. A REPORT OF 1.54 INCHES IN LESS THAN ONE HOUR CAME IN FROM NEAR 10 MILES SOUTH OF SANTA FE...SO THESE STORMS ARE CERTAINLY CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE 12Z KABQ PWAT WAS 1.27 INCHES...WHICH IS 147 PERCENT OF NORMAL AND CLOSE TO +2 STANDARD DEVIATIONS ABOVE NORMAL. IN ADDITION TO THE JUICY ATMOSPHERE OVERHEAD...STORM MOTIONS IS 10 MPH OR LESS WHICH ADDS TO THE LOCALLY HEAVY RAINFALL THREAT. STORMS APPROACHING THE ABQ METRO FROM THE NE WILL CERTAINLY HAVE A PRIMED AIRMASS TO WORK OVER... WITH THE 20Z LAPS ANALYSIS SHOWING SURFACE BASED CAPES AROUND 2000 J/KG AND LIFTED INDICES BETWEEN -4 AND -5C. MAIN IMPACT PERIOD FOR THE ABQ METRO WILL BE FROM 330 TO 530PM MDT. SHOWERS AND THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS...BUT SHOULD DIMINISH SHORTLY AFTER MIDNIGHT WITH NO SUNRISE SURPRISES SATURDAY MORNING. SATURDAY WILL BE SIMILAR OVERALL WITH WELL ABOVE NORMAL PWATS... BUT SLOWER STORM MOTION TO THE WEST OR SOUTHWEST. LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE AGAIN... ESPECIALLY OVER THE MOUNTAIN ZONES. SUNDAY WILL BE A TAD WARMER/DRIER OVERALL AS PRESSURE HEIGHTS INCREASE WITH THE UPPER HIGH OVER NEVADA RIDGING INTO COLORADO AND NORTHERN NM. SUNDAY'S CROP OF THUNDERSTORMS WILL LIKELY HUG THE TERRAIN A BIT MORE AS WELL WITH EVEN LIGHTER STEERING FLOW. THE FORECAST TRENDS AND CHALLENGES BEYOND MONDAY HAVE NOT CHANGED THIS FORECAST CYCLE. A GRADUAL TEMPERATURE UPTREND AND CONVECTIVE DOWNTREND IS FORECAST NEXT WEEK AS THE UPPER HIGH MOVES SLOWLY ESE ACROSS NM AND INTO TEXAS. SOME DIFFERENCES ARE STILL SHOWING UP IN THE PLACEMENT OF THE UPPER HIGH CENTROID BY FRIDAY OF NEXT WEEK...WITH THE ECMWF STILL SHOWING IT EAST OF NM. SO AT SOME POINT LATE NEXT WEEK...OR POSSIBLY DELAYED UNTIL THE WEEKEND...TEMPERATURES WILL TREND BACK DOWN AND RAIN CHANCES WILL TREND BACK UP AS A MORE TRADITIONAL MONSOON PATTERN SETS UP. THAT SAID...LOW FORECAST CONFIDENCE BEYOND WEDNESDAY AT THIS TIME. 11 .FIRE WEATHER... ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE TONIGHT WITH A JUICY AIRMASS IN PLACE AND SOME WEAK ATMOSPHERIC LIFT REMAINING OVER THE AREA. BACK DOOR COLD FRONT OVER NE PLAINS AND HIGHLANDS WILL KEEP A FEW STRONG STORMS GOING THERE UNTIL AROUND MIDNIGHT ALONG WITH ISOLATED SHOWERS THROUGH THE EARLY MORNING. PARTIAL CLEARING MAY INHIBIT OVERNIGHT RELATIVE HUMIDITY RECOVERIES SLIGHTLY BUT STILL EXPECTING VERY GOOD TO EXCELLENT RECOVERY VALUES MOST PLACES BY EARLY MORNING SATURDAY WITH WIDESPREAD WETTING RAINS. ANOTHER ACTIVE TO VERY ACTIVE DAY IN STORE SATURDAY WITH THE UPPER LEVEL WEATHER PATTERN CHANGING LITTLE AND PLENTY OF MOISTURE IN PLACE...POSSIBLY INCREASING SOMEWHAT MORE WITH A WEAK TO MODERATE SOUTHERLY SURFACE FLOW DEVELOPING. PREVIOUS WEATHER PREDICTION MODEL INDICATIONS WERE THAT A DOWNTREND IN CONVECTION WOULD BEGIN SUNDAY AS THE DEEPER MOISTURE HEADED WESTWARD INTO ARIZONA. LATEST DATA...HOWEVER...SUGGESTS THAT THIS MAY NOT BE THE CASE. WHILE SOME DRIER AIR ALOFT BEGINS TO FILTER IN FROM THE NORTHEAST...PLENTY OF LOW AND MID LEVEL MOISTURE EXPECTED TO CONTINUE TO PUSH UP FROM SOUTH FROM DECAYING CONVECTIVE COMPLEXES OVER NORTHERN OLD MEXICO SUNDAY MORNING. ANOTHER ACTIVE DAY IN STORE MONDAY AS THE UPPER HIGH MOVES LITTLE AND PLENTY OF LOW LEVEL MOISTURE LEFT IN PLACE TO RECYCLE. AT THIS POINT IN TIME...TUESDAY APPEARS TO BE THE FIRST OF SEVERAL DOWN DAYS AS VERY DRY AIR ALOFT BEGINS TO MOVE IN FROM THE EAST/SE. GENERAL TREND OF THE MEDIUM RANGE MODELS IS TO SHIFT THE FOUR CORNERS HIGH SLOWLY EASTWARD WEDNESDAY NIGHT INTO THURSDAY...ALLOWING FOR A CLASSIC SOUTHERLY MONSOONAL FLOW. BOTH ECMWF AND GFS INDICATING THAT AN EASTERLY WAVE MAY ALSO GET INTO THE MIX...MOVING UP INTO SW AZ THURSDAY NIGHT AND FRIDAY...ENHANCING THE DEEP SOUTHERLY MONSOONAL FLOW OVER NM TOWARD THE END OF THE WORK WEEK. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 19, 6:00 AM MDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUL 19 2013 NMZ501>540-201200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE HIGH TERRAIN AS WELL AS PORTIONS OF NORTHEAST NEW MEXICO. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND FLOODING DUE TO CONTINUED HIGH MOISTURE...INCREASED INSTABILITY AND SLOW STORM MOTION. RECENT BURN SCARS OVER THE SANGRE DE CRISTO MOUNTAINS ARE OF GREATEST CONCERN...THOUGH ONE STORM OVER ANY OF THE RECENT BURN SCARS COULD POSE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND FAVORING THE HIGH TERRAIN AND ADJACENT VALLEYS. LIGHT STEERING FLOW COMBINED WITH HIGH PRECIPITABLE WATER VALUES...MAY RESULT IN LOCALLY HEAVY RAIN AND FLASH FLOODING. AREAS WITHIN AND DOWNSTREAM OF BURN SCARS CONTINUE TO BE OF GREATEST CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING ISSUES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Jul 19, 4:42 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 442 PM MDT FRI JUL 19 2013 NMZ510-511-517-192330- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-SAN JUAN MOUNTAINS- 442 PM MDT FRI JUL 19 2013 ...STRONG THUNDERSTORM MOVING ABIQUIU... AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER NEAR ABIQUIU. MOVEMENT WAS SOUTH/SOUTHWEST AT 12 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANONES...COYOTE...GHOST RANCH...YOUNGSVILLE AND BUENA VISTA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. SHORT LIVED FUNNEL CLOUDS WILL BE POSSIBLE. && LAT...LON 3592 10631 3608 10682 3638 10642 3629 10616 TIME...MOT...LOC 2241Z 003DEG 14KT 3620 10634 50
Local storm report, Jul 19, 5:07 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 15 SSW SANTA FE 35.48N 106.06W
07/19/2013 SANTA FE NM EMERGENCY MNGR
GOLD MINE ROAD FLOODED AND IMPASSIBLE FOR 200 YARDS
NEAR CERRILLOS.
&&
EVENT NUMBER ABQ1301234
GUYERLocal storm report, Jul 19, 5:23 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 ENE ALBUQUERQUE 35.14N 106.54W
07/19/2013 E1.00 INCH BERNALILLO NM CO-OP OBSERVER
SPAIN AND EUBANK.
&&
EVENT NUMBER ABQ1301235
50Local storm report, Jul 19, 5:56 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD 6 ESE ALBUQUERQUE 35.08N 106.53W
07/19/2013 BERNALILLO NM NWS EMPLOYEE
3 TO 4 FOOT OF STANDING WATER HOME DEPOT PARKING LOT.
&&
EVENT NUMBER ABQ1301236
50Local storm report, Jul 19, 6:05 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 ENE ALBUQUERQUE 35.13N 106.54W
07/19/2013 E1.00 INCH BERNALILLO NM COCORAHS
MONTGOMERY AND MOON.
&&
EVENT NUMBER ABQ1301237
JFLocal storm report, Jul 19, 6:07 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD 5 NE ALBUQUERQUE 35.17N 106.56W
07/19/2013 BERNALILLO NM NWS EMPLOYEE
LARGE AMOUNTS OF LANDSCAPE DEBRI WASHED ACROSS WYOMING
AT CARMEL. BOTH NORTHBOUND LANES WERE BLOCKED.
&&
EVENT NUMBER ABQ1301238
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:12 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Jul 19, 6:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jul 19, 6:35 PM MDT | Areal Flood Advisory | ABQ | Catron | 115 min |
| Jul 19, 6:59 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 19, 6:59 PM MDT | Flash Flood Watch | ABQ | 51 hr | |
| Jul 19, 7:18 PM MDT | Flash Flood Warning | ABQ | McKinley, San Juan | 117 min |
| Jul 19, 7:34 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 116 min |
| Jul 19, 8:28 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 19, 9:22 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 4 hr |
| Jul 19, 9:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 2 hr |
| Jul 19, 11:29 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 19, 11:51 PM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Jul 20, 3:12 AM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 20, 3:17 AM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay, San Miguel | 118 min |
| Jul 20, 1:11 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jul 20, 1:21 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 114 min |
| Jul 20, 1:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 117 min |
| Jul 20, 2:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 2 hr |
| Jul 20, 3:13 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 2 hr |
| Jul 20, 3:21 PM MDT | Special Weather Statement | ABQ | San Juan | 24 min |
| Jul 20, 3:55 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 2 hr |
| Jul 20, 4:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 111 min |
| Jul 20, 5:18 PM MDT | Special Weather Statement | ABQ | Sandoval | 27 min |
| Jul 20, 5:38 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 112 min |
| Jul 20, 5:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.